| Model Number |
GS-100 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
Low Oxygen Saturation (2477)
| Date of Event |
10/24/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: date of event is estimated.The return reason of service needed is confirmed since zeolite is found contaminated, which possibly caused when it absorbs the moisture.
Event or Problem Description
It was reported that the patient's stationary unit had cut off in the middle of the night.As a result, the patient was hospitalized.No further information is available.The inogen team attempted to contact the patient for further information three times with no response.